2002, Vol 3, No 1

 

Recent Submissions

  • Van, Tran Duc; Bang, Tran Van (Selcuk University Research Center of Applied Mathematics, 2002)
    In this paper, we introduce the notion of a "good" solution of a fully nonlinear parabolic equation and show that "good" solutions are equivalent to L^{p} -viscosity solutions of such equations. The results here generalize ...
  • Shashkov, Mikhail; Knupp, Patrick (Selcuk University Research Center of Applied Mathematics, 2002)
    The objective of the Arbitrary Lagrangian-Eulerian (ALE) methodology for solving multidimensional fluid flow problems is to move the computational mesh, using the flow as a guide, to improve the robustness, accuracy and ...
  • Kozanek, Jan (Selcuk University Research Center of Applied Mathematics, 2002)
    This paper deals with the mathematical model of a dynamic systems written by the n ordinary differential equations of order m with constant coefficients. The formulas for the resolvent of matrix polynomial (l-matrix problem) ...
  • Ganzha, Victor G.; Liska, Richard; Shashkov, Mikhail; Zenger, Christoph (Selcuk University Research Center of Applied Mathematics, 2002)
    A finite difference algorithm for solution of generalized Laplace equation on unstructured triangular grid is constructed by a support operator method. The support operator method first constructs discrete divergence ...
  • Chumakova, Natalia A.; Chumakova, Lubov G.; Kiseleva, Anna V.; Chumakov, Gennadii A. (Selcuk University Research Center of Applied Mathematics, 2002)
    Aniterative method for solving periodical boundary-value problem (BVP) for autonomous ordinary differential equations (ODEs) is applied to calculations of periodic orbits and their stability in a three-dimensional kinetic ...

View more